Announcement

Collapse
No announcement yet.

Migraines and Kratom

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Migraines and Kratom

    So I am a 39yo Navy Veteran and Special Education Teacher who saw the film and decided to try Kratom for my migraines and depression. I have been getting a least one migraine a week for the past few months and nothing seems to help. So yesterday I took a gram...1 teaspoonful of the green Kratom with a little juice. At first all was fine but then last night I got the worst migrane I have had in years. I couldn’t sleep, I was throwing up from the pain and sweating and shaking...can anyone tell me if they have had an effect like this and what to do?
    Thanks in advance!
    Last edited by DiamondHS; 09-18-2018, 12:57 AM.

  • #2
    DiamondHS- you took an OUNCE??? In one dose or throughout the day. For a beginner, either way, that’s A LOT. Most likely, speaking from experience, the headache was from not drinking enough water and taking way too big of a dose. You need to start small, 1/2 teaspoon to a full teaspoon of the loose powder is a good beginner dose. That’s equivalent to either 5 or 6 size 0 capsules, or 3-4 size 00 caps or 2-3 XL size 000 capsules.

    Comment


    • #3
      Oops. I meant a gram. A teaspoonful, throughout the day. Sorry...migraine brain. I will fix that.

      Comment


      • #4
        did you eat and drink plenty of fluids while the day this occurred?

        If you take any prescription medications, I would advise leaving at least a 2-3 hour gap between taking any rx meds and the Kratom. If you’re taking any type of narcotic/opiate, alternate the dosing between the two. They can cancel one another out and you’ll end up in pain the entire time until one of the two wears off out of your system first, which is usually the rx meds. Again, I’ve been through all of this myself in the beginning. I don’t have that issue anymore now and I’ve been taking Kratom for nearly 4 years now. I’ve learned how to keep myself properly hydrated though and increased my water intske tremendously. It’s helped SO MUCH!

        Comment


        • #5
          Thank you! I drank a lot more water than I usually do, but probably not enough. As for meds, I am only on antidepressants and a blood pressure med (for the migraines) and I will space better next time.

          Comment


          • ZephyrJobb
            ZephyrJobb commented
            Editing a comment
            Even if you can, drink a Gatorade to help restore your electrolytes at times. Kratom can act as a diuretic at first and help flush toxins out of your body in the beginning. I lost 18 pounds of water retention weight I had on me from prescription meds when I first began Kratom. i was going to hr bathroom CONSTANTLY and couldn’t drink enough. Once I got past that stage where my system let go of all that retained water, the headaches went away and the bathroom visits were less frequent. My system cleaned out and I felt SO much better. Let us know if you feel any better if you try again and while spacing it from your other meds. Dont want to interfere with the absorption of any necessary rx meds in any way.

        • #6
          I will try again. I have another question though, can I take my antidepressants AND kratom on the same day? or is it one or the other?
          Thanks!

          Comment


          • ZephyrJobb
            ZephyrJobb commented
            Editing a comment
            You should be able to take them on the same day. Just don’t take them too close together as I mentioned above. The only thing Kratom will cancel out is other opiates/narcotics.
        Working...
        X